# SDR COMA0560105

- Difficulty date: February 2, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,551 hours, 18,638 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73011
- Part serial: 166
- Condition: Malfunctioned
- Location: Nr 1 Hyd Sys
- Part time: 11,423 hours, 10,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5280 HYDRAULIC SYSTEM NR 1 QUANTITY INDICATING 35 PERCENT.  REPLACED THE NR 1 HYDRAULIC RESERVOIR.
